# SDR UPS06848721

- Difficulty date: November 29, 2006
- Submitted: December 1, 2006
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Control Rod
- Condition: Defective
- Location: Pax Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A CREW MAIN ENTRY DOOR WILL NOT OPEN; JAMMED AFTER PARKING.  LOWER HINGE CONTROL ROD ASSY REMOVED AND REPLACED.  ADJUSTED VERTICAL ADJUSTMENT OF CREW ENTRY DOOR PER DC8 MM 52-11-01-5 PARA 1.  PRESSURIZED AIRCRAFT TO 6 PSID.  LEAK & OPS CHECK GOOD.  REF LP 684283/3.
